# SDR C2XA11TY054

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 284
- Aircraft time: 26,387 hours, 19,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STRUCTURE FOR DOOR STOPS 3.9 AND 3.10 REQUIRE MOUNT HOLES TO BE REWORKED FOR SB145-53-0031.  SERVICE DOOR FRAME STOP BACKUP STRUCTURE POSITION 3.9 AFT AND 3.10 AFT HOLE ELONGATED.  REMOVED AND REPLACED DAMAGED SECTION OF FRAME 22 AND BACKUP STRUCTURE IAW EC5310-01554.  AIRCRAFT IS STILL IN "C" CHECK.
